# SDR SWAA2016062753241

- Difficulty date: June 7, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link Assy
- Part number: 6582768
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG HANGER LINK CORRODED AT BUSHINGS LOCATIONS.  R & R SWING LINK IAW AMM.
